# SDR IXXA20240731054

- Difficulty date: July 27, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,607 hours, 20,677 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE, CREW REPORTED FO WINDOW NOT FULLY CLOSING. STOPS AT "CLOSED" HANDLE 1 SHY OF FULLY CLOSED. SUBSEQUENT TO GENERAL VISUAL INSPECTION, LINE MAINTENANCE IDENTIFIED #2 WINDOW OUT OF ADJUSTMENT. WINDOW READJUSTED PER B767 AMM 56-11-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
